International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1986 / Article

Open Access

Volume 9 |Article ID 924163 | https://doi.org/10.1155/S016117128600039X

Mostafa Nassar, "Recurrent and weakly recurrent points in βG", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 924163, 4 pages, 1986. https://doi.org/10.1155/S016117128600039X

Recurrent and weakly recurrent points in βG

Received19 Apr 1983

Abstract

It is shown in this paper that if βG is the Stone-Čech compactification of a group G, and G satisfying a certain condition, then there is a weakly recurrent point in βG which is not almost periodic, and if another condition will be added, then there is a recurrent point in βG which is not almost periodic point.

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views77
Downloads278
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.